# SDR CPCP20070052

- Difficulty date: May 11, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,147 hours, 32,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT FRAME 38 IS CORRODED.  FLOORBEAM AT FRAME 38 REPLACED AS PER SRM 51-25-01.
